# SDR QXEA2018091000326

- Difficulty date: September 7, 2018
- Submitted: September 10, 2018
- Operation: Air carrier
- Aircraft: N432QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4166
- Aircraft time: 26,546 hours, 28,390 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 6618203
- Part serial: K0369
- Condition: Failed
- Location: Hydraulic Sys
- Part time: 26,546 hours, 28,390 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING THE FLUSHING OF THE NR 3 HYDRAULIC SYSTEM, FOUND ASSOICATED DCMP TO BE EMITTING A BURNING SMEEL DURING OPERATION. REPLACED DCMP IAW AMM 29-12-01-400-801. OPERATIONAL CHECKS GOOD.
